Indian Journal of Pure and Applied Mathematics

, Volume 41, Issue 3, pp 485–504

Complete order amenability of the Fourier algebra

  • Marzieh Shams Yousefi
  • Massoud Amini
  • Fereshteh Sady
Article

DOI: 10.1007/s13226-010-0028-7

Cite this article as:
Yousefi, M.S., Amini, M. & Sady, F. Indian J Pure Appl Math (2010) 41: 485. doi:10.1007/s13226-010-0028-7

Abstract

We define complete order amenability and first complete order cohomology groups for quantized Banach ordered algebras and show that the vanishing of the latter is equivalent to the operator amenability for the Fourier algebra.

Key words

Banach ordered algebras Fourier algebra operator amenability complete order amenability order tensor product 

Copyright information

© The Indian National Science Academy 2010

Authors and Affiliations

  • Marzieh Shams Yousefi
    • 1
  • Massoud Amini
    • 1
  • Fereshteh Sady
    • 1
  1. 1.Department of Mathematics, Faculty of Mathematical SciencesTarbiat Modares UniversityTehranIran

Personalised recommendations